# SDR S9BA0507

- Difficulty date: May 6, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 19,351 hours, 42,064 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: C6TFM102931
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER MID HINGE PLATE AND BEARING ASSY CORRODED
